MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ACCESSORIES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ACCESSORIES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2188-25
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that immediately on use, the smiths medical cadd accessory kept on breaking and ultimately falling out.The reporter indicated that replacement of the locks did not solve the issue, and that the lock boxes were faulty.The reporter also indicated that the patient had removed the medication and staff caught them.No patient consequences were reported, and no adverse effects were reported.

Brand Name
CADD ACCESSORIES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8570646
Report Number3012307300-2019-02296
Device Sequence Number16528417
Product Code FPA
UDI-Device Identifier10610586035029
UDI-Public10610586035029
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K080743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-2188-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1